Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Varyuhin, V A

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:85
Abstract pages:1192
Full texts:760

http://www.mathnet.ru/eng/person47032
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/558759

Publications in Math-Net.Ru
1983
1. V. A. Varyuhin, V. I. Pokrovskii, V. F. Sakhno, “Modified likelihood function in the problem of the source angular coordinate determination using an antenna array”, Dokl. Akad. Nauk SSSR, 270:5 (1983),  1092–1094  mathnet
1977
2. V. A. Varyuhin, S. A. Kas'yanyuk, “A class of iterative procedures for the solution of systems of nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977),  1123–1131  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 17–23
1970
3. V. A. Varyuhin, S. A. Kas'yanyuk, “The iteration methods of the solution of nonlinear systems”, Zh. Vychisl. Mat. Mat. Fiz., 10:6 (1970),  1533–1536  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:6 (1970), 234–239
1969
4. V. A. Varyuhin, S. A. Kas'yanyuk, “Iteration methods for sharpening the roots of equations”, Zh. Vychisl. Mat. Mat. Fiz., 9:3 (1969),  684–687  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:3 (1969), 247–252
1968
5. V. A. Varyuhin, S. A. Kas'yanyuk, “The effects of the fluctuations of the terms of a positive sequence on its canonical principal representations”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968),  169–173  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 230–236
1966
6. V. A. Varyuhin, S. A. Kas'yanyuk, V. G. Finogenova, “A problem of constrained extremum for a class of functions representable by a Stieltyes integral”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 6,  40–49  mathnet  mathscinet  zmath
7. V. A. Varyuhin, S. A. Kas'yanyuk, “On a certain method for solving nonlinear systems of a special type”, Zh. Vychisl. Mat. Mat. Fiz., 6:2 (1966),  347–352  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 6:2 (1966), 214–221
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022